Doctor insights on:
Loose Motion Medicine Name
What's the cause?: "Plugging up" diarrhea will not cure an infection, fix an inflammatory process, improve an ischemic gut, or correct a functional issue. Medical evaluation is recommended appropriate to the duration of your symptoms, associations (bleeding, weight loss, pain, vomiting), as well as your other medical co-morbidities. Clarify your definition of "diarrhea" then call your doctor please to get checked. ...Read more
No meds: Slightly loose stools (4-5 watery stools/day), avoid milk and milk products for a couple of days, avoid heavy, spicy or fried foods, and give plenty of clear fluids (water, weak tea, pedialyte or watered down gatorade). Call your doctor if diarrhea > 1 week, or if vomiting or fever occurs. ...Read more
My 2months 15 days old son having loose motion 4 times with in a day. I give power gyl cipla medicine 2 times 1.5ml. But he don't have any relief.
Please do not give your infant this medicine for the loose motion. It is an anti-fungal and antibiotic that has no use in young infants! It is not uncommon for infants to have loose motions for 4 times, as long as he is well otherwise. If he has real diarrhea, follow these instructions:
http://www. Healthychildren. Org/English/health-issues/conditions/abdominal/Pages/Diarrhea. Aspx ...Read more
Suffering from loose motion and fever for last 36 hours and medicine is not working. Have tried norflox. Please suggest
My 3 years old daughter is suffering from loose motion she is taking her medicines but right now she did a green motion pls advice?
Normal variation: The main agent adding color to the poo is the material made by the liver called bile. It starts out a dark green and goes thru the yellows to brown depending on the influences of various factors in the intestines. Rapid transit thru the system, as may occur with diarrhea or breast feeding may have a greenish yellow or yellow appearance. The slower, more likely browner. ...Read more
Hi, I am from India but in US now. I have loose motion (Watery) since couple of days. Can I take Loperamide medicine (googled it) OTC? Is it safe? TY
Loperamide is safe: Yes, you could take Imodium (loperamide) over the counter, it is safe. Try it and hopefully it will help, however if you take loperamide and continue to have diarrhea for more than two days then you should see a doctor to treat the underlying cause of diarrhea (ie. Possible infection). Make sure you drink plenty of water while on loperamide as well. ...Read more
My 4 month baby suffering from cold and cough and loose motion since 4 days. My doctor adviced some medicine but there is no improvement. Please help?
Limits on meds: 60% of respiratory infections of children are due viruses (colds). Studies now show very unsafe to give infants cough medications. American Academy if Pediatrucs says no child under six should take these. Most colds pass in a week. Bulb suction for comfort, cool must humidifier. Vaseline on butt to protect from diarrhea. Be patient - if worsens check with your doctor but no meds are recommended ...Read more
I am passing loose motion for the past 2 weeks. I m given medicines prodep, petril, andmirtaz bbecause of low serotonin level in my brain., wat s d cause?
"low seratonin"?: u mention u were rx'ed mirtazepine, fluoxetine, & clonazepam, & that ur doc said these were to treat "low seratonin in my brain" Ur treatment & the stated explanation are commonly used in depression +/- anxiety. What ur doc mentioned is a very general understanding of what causes MDD, but the best way to find out more about ur illness & diagnosis is 2 discuss with your doc. ...Read more
Can you tell if it is proper take oral rehydration solution to manage frequent loose motion for a patient taking high blood pressure controlling medicine?
Too complicated: This question is too complex to answer thoughtfully. It would be unreasonable to answer this question without much more information and probably without examining you. You should see your doctor for advice to help control your symptoms. ...Read more
Dangerous: Since there is no control over what is in ayurvedic medications, it is not unusual that they may cause unpleasant or even dangerous side-effects. One study of these medications showed toxic levels of heavy metals. Do yourself a favor and do not take these. Natural does not mean healthy. ...Read more
What's the cause?: "plugging up" diarrhea will not cure an infection, fix an inflammatory process, improve an ischemic gut, or correct a functional issue. Medical evaluation is recommended appropriate to the duration of your symptoms, associations (bleeding, weight loss, pain, vomiting), as well as your other medical co-morbidities. Call your doctor please and get checked. ...Read more
Please clarify: Not sure what "loose motion" means.Get a more detailed answer ›
Determine cause: If a patient has diarrhea, the important thing is to determine the cause - that way the treatment can be best directed. Food poisoning or 'gastroenteritis' is a common cause. In those cases, the illness is usually self limited and goes away within a few days. If it's something more, like a malabsorption syndrome, then you really need the help of a GI specialist or someone who can evaluate properly ...Read more
Not sure: Please reword your question as I'm not sure what you're asking. Perhaps wording it in a different way will allow one of the doctors on healthtap to be helpful to you. ...Read more
Rephrase: Please rephrase don't understand the?Get a more detailed answer ›
Yes: If you are asking if a loose bowel movement will impair the effectiveness of your oral contraceptive, the answer is no. If you were having severe explosive diarrhea the the pills could travel through your bowel too fast to be absorbed. This would be very unusual and would require urgent treatment in and of itself. ...Read more
I am suffering from loose motion since early morning. I'm already gone 3 times for potty. Please give me suggestion.
I presume you are: Speaking about frequent, loose bowel movements, often called diarrhea. It is not unusual to go on for a day or two, usually due to mild viral illness or food "poisoning." Drink plenty of clear liquids: water, broth, juice (avoid caffeine/alcohol).Try soda crackers, toast, eggs, rice or chicken. Avoid dairy, fatty, high fiber/highly seasoned foods. OTC meds OK: Imodium A-D, Pepto-Bismol. Stay well! ...Read more
Hi, need something to stop loose motion. (it's due to long term medication and unable to stop those tablets) please give me an advice. Thanks?
Lose stools: Need to what medication is causing the problem and why you taking it for long time, We can make the right suggestions only when we know the clinical situation. ...Read more
My 4.5 yrs son is otherwise active but he vomitted 2 times and is having not exactly loose motion but somewhat loose poty, he is also list his appet?
Stomach flu: This is likely simple viral gastroenteritis. Some people call it the stomach flu. It is not real influenza, but another virus that causes stomach inflammation and vomiting and diarrhea. Slowdown on what you feed him and give him just little bits of liquid every 20 to 30 minutes. If you see signs of dehydration, like dry mouth or slow urine output, taking to see your doctor. ...Read more
- Talk to a doctor online
- Ayurvedic medicine for loose motion
- Is metrogyl good medicine for loose motion?
- Medicine to stop loose motion by allopathy
- Domperidone loose motion
- Rashes in loose motion to baby
- Tablet to create loose motion
- Sporlac tablets for loose motion
- Lomofen loose motion tablets
- Medicine for sour burp and loose motion